# SDR USAA2012062500010

- Difficulty date: June 3, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - FLOORBEAM WEB HAS MULTIPLE SCREW HOLES WITH CORROSION AROUND THEM (7" X 0.75" X .020" AREA) AT BS 630, LBL 40.875.  REPAIRED IAW EA 103997.
